Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Cyst acne on nipple, painful, pus-filled. What is it and what shall I do?

User rating for this question
Answered by

Practicing since : 1996
Answered : 988 Questions
Hi doctor ,
It's been two days I got a cyst acne on my right nipple. It's is really painfull and today I squeezed it. Some amount of puss came. Again after 6hrs I squeezed and again pus came. It's really really painfully. Please advice me what it is and what shall I do. Would appreciate for useful information. I'm worried ! XXXXXXX
Posted Mon, 21 May 2012 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 11 hours later

Thank you for posting the query,

According to the description it seems that you have a infected boil or a folliculitis around the nipple.

You need to take an antibiotic which can work on skin and soft tissues like Amoxycillin in combination with Clavulanic acid .This should work good in your case even though there are other many options also.

You can even get investigation done like pus culture and sensitivity to find the right antibiotic for yourself.For that you need to visit a pathologist.

You can even take a pain killer like diclofenac sodium along with seatiopeptidase which would also help in reducing the little amount of swelling along with pain.

Most of these tablets are not over the counter medicines and you would require a prescription for the same.I would advise you to visit a dermatologist for proper prescription and investigation.

At times patients get fever too when antibiotics are delayed for long.
Kindly also examine that you don't have any breast lump beneath.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor